Jump to content
Important Survey - Please Participate ×

need support at 3 wks off


[no...]

Recommended Posts

Hi BBs- I am 3wks off benzos now. is it unusual for major anxiety and extreme fatigue to descend down now- more so than during taper.  I feel like a wreck as far as fear, and just need some experienced "been theres" to provide feedback.  Oh, I know, we are all different, but at this point in it just need some perspective, my brains not functioning, feel like a zombie, and i has just swooped down at 3 wks off.  In the past, i have reinstated at 3 wks and then again at 2 mos. not gonna do it again.

thanks- Susan

Link to comment
Share on other sites

Hi Susan

It definitely is common to feel the way that you are now. Just keep telling yourself this normal for what you are going through and know that you will heal. You are this far out now so don't turn back to just have to start again. It will get easier. Make sure to do some sort of breathing technique, some mild exercise including some stretching and eat healthy. You are stronger than you think.

 

Good luck on your journey to healing!

 

Marta

Link to comment
Share on other sites

My initial post-taper period was not bad. I had a window at 5 days. Most of my w/d symptoms were in the mornings, so afternoon/evenings were OK. Had a six-day window three weeks out. Then things slowly worsened and seemed to peak at 2 months.

 

So look at it this way, you're getting the hardest part out of the way now. You are still in the acute withdrawal phase. As they say, it's darkest just before the dawn.

 

What gets people through this cr-p is coping skills, and more coping skills. One of my favorites for anxiety was the book "Hope and Help for Y our Nerves" by Claire Weeks. It's a sliver of a book. When the anxiety would overwhelm me, just picking up the book and reading a few paragraphs would calm me down to a more manageable level of anxiety.

 

Down the road, you'll have a life free of withdrawal. On a daily basis, envision the life you're moving toward. How will you celebrate?

Link to comment
Share on other sites

Thank you... i needed to hear that someone else had made it past this point.  I so easily slip into the thinking that the withdrawal is over, and this is me not on drugs, and the klon was what kept this from happening.

I have made it through another day, another shift of work, another commute, a high school football game, long phone conversations with family...never once did I fall to the floor in convulsions or die from fright....

claire Weeks- a good idea. I remember her speaking of adding fear to fear..thats what I do. thanks guys-Susan

Link to comment
Share on other sites

Hey northofhere

 

Im here to say that it does get better, even at where im at (3.5 months).  Once you get past the "acute phase", it gets easier.  You'll get there i know it

Link to comment
Share on other sites

Hi Susan,

 

I loved that you said you're not going to reinstate, so the only thing to do is hunker down and ride this hell out, right?  You're a strong lady, to get off the junk more than once, I couldn't have done it, so I know you'll get through this.  :thumbsup:

 

Link to comment
Share on other sites

Thanks again... Sam- how long was your acute phase? Pamster- you have always been there for me- since 2009-when I tried this the first time. There is no going back, Nothing to go back to. Whatever happens, happens. I already sleep better than on it or tapering. I have been reading these posts for a couple years now, and seen many do it and all have survived. Thats going to be me. I will post a success someday.

In it for the long haul with everyone else-Susan

Link to comment
Share on other sites

CONGRATS ON 3 WEEKS! THATS AN AMAZING ACCOMPLISHMENT, YOU SHOULD BE VERY PROUD OF YOURSELF : )

 

    Its completely normal to have mixed emotions, feelings, and symptoms once the discontinuance taper is final and you are officially off. I've heard some people recover immediately, to a few weeks of adjustment, all the way to protacted wd syndrome by doing other things like reinstatement which can cause kindling effects and also drinking alcohol which can inhibit the aftermath of benzo use. Stay clean and play it safe for another 2 or 3 weeks if your still feeling a bit edgy. The old you will come back, I can promise you that. No one on here can tell you specifically when-I observed a woman come off of 3 mg of Klonopin daily after 5 months CT and she is running track right now and has reported no sxs to me. I have another friend whom tapered properly off of Klonopin with only two months use and he is going through utter hell right now. He made a mistake along the way but its all going to be dependent on your actions. Best of luck to you my friend.

Link to comment
Share on other sites

Hi BBs- I am 3wks off benzos now. is it unusual for major anxiety and extreme fatigue to descend down now- more so than during taper.  I feel like a wreck as far as fear, and just need some experienced "been theres" to provide feedback.  Oh, I know, we are all different, but at this point in it just need some perspective, my brains not functioning, feel like a zombie, and i has just swooped down at 3 wks off.  In the past, i have reinstated at 3 wks and then again at 2 mos. not gonna do it again.

thanks- Susan

 

Totally normal. Glad to hear you will not reinstate. It gets better with time with some bumps perhaps along the way. Pat yourself on the back for a job well done.

Link to comment
Share on other sites

×
×
  • Create New...